Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#354996] of Heekyoung Hahn

Papers Published

  1. Hahn, H, Poles of triple product L-functions involving monomial representations, International Journal of Number Theory, vol. 17 no. 02 (March, 2021), pp. 479-486, World Scientific Publishing [doi]
    (last updated on 2021/12/03)

    Abstract:
    In this paper, we study the order of the pole of the triple tensor product L-functions L(s,π1 × π2 × π3,⊗3) for cuspidal automorphic representations πi of GLni(F) in the setting where one of the πi is a monomial representation. In the view of Brauer theory, this is a natural setting to consider. The results provided in this paper give crucial examples that can be used as a point of reference for Langlands' beyond endoscopy proposal.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320